Intersection numbers for coherent configurations and the spectrum of a graph. / Walter, Colin D.

In: Journal of Combinatorial Theory, Series B, Vol. 35, No. 2, 1983, p. 201-204.

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)201-204
Number of pages4
JournalJournal of Combinatorial Theory, Series B
Issue number2
Publication statusPublished - 1983
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4595407